# SDR ASOA2013123009713

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 27,225 hours, 24,742 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856KV10
- Part serial: 249166
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A "RT PITOT HEAT" CAUTION MESSAGE. COMPLYIED WITH QRH AND SELECTING TO NR 1,  LOST ALL FLIGHT INSTRUMENTS, PRESSURIZATION, AND STAB AND MACH TRIM DISENGAGED.  RETURNED SELECTOR TO NORMAL AND EVERYTHING CAME BACK. DID NOT ATTEMPT ANY FURTHER COMPLIANCE WITH QRH.  ACFT RETURNED TO DEPARTURE. R & R RT PITOT PROBE IAW AMM 34-11-01. OPS CHECKED GOOD.
